# SDR EIA990270

- Difficulty date: May 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N942F
- Make and model: Doug DC-9-33F
- Aircraft serial: 47408
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1066
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MZJ - DURING C-CHECK, A 1 INCH CRACK WAS FOUND AT THE NR 5 TAILCONE RECEPTICLE SHEAR PIN ON THE LEFT SIDE OF THE STATION 1066 CANTED FRAME.  REPAIRED BY INSTALLING REPAIR SPLICES PER ECRA 942-53-085-2.  (M)
